Ovulation pains

Hi,

This is my first month TTC I started my withdrawl bleed after finishing the pill on 5th Nov so if I count that as CD1 I am on CD12. My CM seems to be whitish and creamy and today I am sure I have ovulation pains. I thought CM was meant to be egg whitish around ovulation? Am I misinterpreting the OV pains or do you get them a few days before?

Thanks

Posts

  • Hi broodybee!

    I am on my first month off the pill too, I'm on CD18. I've actually had OV pains for a full 2 weeks on and off and I think it's just my body trying to get back into action after years on the pill. So, with you, it could well be OV, or it could be your ovaries trying to get working and you might not OV for another few days. Most people do seem to get EWCM but not everyone does, so don't worry if you don't get it - it isn't a definite thing. Maybe try charting your temp or using OPKs as well so that you can know for sure as it's really hard to work out what your body is doing at the beginning as it's a bit all over the place. I hope that you are OVing though hun, and you may well be, but just wanted to give you my experiences : ) .x.
Sign In or Register to comment.